Systems of functions with the dual orthogonality property
Matematičeskie zametki, Tome 4 (1968) no. 5, pp. 551-556
Cet article a éte moissonné depuis la source Math-Net.Ru
A method is specified for constructing systems of functions with the property of orthogonality with respect to two different sets.
@article{MZM_1968_4_5_a7,
author = {I. F. Krasichkov},
title = {Systems of functions with the dual orthogonality property},
journal = {Matemati\v{c}eskie zametki},
pages = {551--556},
year = {1968},
volume = {4},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1968_4_5_a7/}
}
I. F. Krasichkov. Systems of functions with the dual orthogonality property. Matematičeskie zametki, Tome 4 (1968) no. 5, pp. 551-556. http://geodesic.mathdoc.fr/item/MZM_1968_4_5_a7/